You do not need worry about it, blurred vision caused by anesthesia will not last for long period of time. Have a good rest and it will disappear after several days. During this period of time, you should avoid using your eyes frequently, such as reading book, working in front of computer and so on. Hope you are recover soon.
It is normal for you to get the blurred vision because of anesthesia. However, if it is not disappeared within a week, you'd better go to see the doctor and have the check on the eyes. There are many side effect of taking the anesthesia. In the short term, the side effects are vomiting, fatigue, blurred vision, dizziness, sore throat, unusual dreams and mood swings. In the long term effects, it may damage the brain. Thus, the amount quantity of the anesthesia should be in the normal state. If you still get blurred eye sight over one week after you get the anesthesia, you should go to the hospital to have a check.
Under general anesthesia you are asleep and you eyes are usually protected with tape and/or lubricant.Once you wake up it can take some time for your to blink the combination of sleep and lubricant out of your eyes. You also are likely to have blurred vision due to the effects of some of the anesthetic agents. This will take you usually 2-48 hours to clear.